# SDR PCSA2010031501

- Difficulty date: March 11, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 55,006 hours, 33,368 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 4261
- Condition: Defective
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW LOG ITEM "SMOKE DETECTION SYSTEM NR 3 LIGHT ILLUMINATED IN FLIGHT".  MAINTENANCE REPLACED THE NR 3 SMOKE DETECTOR AND RETURNED THE AIRCRAFT TO SERVICE.
